# SDR UALA2012022000973

- Difficulty date: February 17, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 59,017 hours, 22,107 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE-EXISTING STRINGER REPAIR BETWEEN FRAMES FR 75 AND FR 76 AT STRINGER 33R.   MAJOR REPAIR ACCOMPLISHED.  FABRICATED AND INSTALLED A NEW REPAIR PER SRM ON NON ROUTINE V1418I.  PER SRM, THIS REPAIR MUST BE REINSPECTED AT DEFINED INTERVAL OF 60,000FC FROM REPAIR EMBODIMENT, REF: SRI 53- 00-13-2-001-00.  CURRENT PTC IS 22107.
